# SDR AALA201902129002

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 54,748 hours, 24,319 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 20008664
- Part serial: 1691
- Condition: Leaking
- Location: Apu
- Part time: 26,348 hours, 12,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR FROM AIR CONDITIONING  VENTS WITH APU BLEED AND PACKS ON.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND APU TO BE SOURCE OF ODOR,  FOUND STARTER MOTOR LEAKING ON THE APU, REPLACED THE STARTER MOTOR IAW  AMM 49-42-51-0401.
